# SDR SWAA2024080908719

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947.5 TO BS 967 AND RBL 26 WL 208.1 AT AFT GALLEY AREA 2024-414919<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/N: 130064101; DUE DATE: 13-DEC-24.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947.5 TO BS 967 AND RBL 26 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG: 147A5650; REV: 71; SHEET: A; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947.5 TO BS 967 AND RBL 26 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG: 147A5650; REV: 71; SHEET: A; SEE INDIVIDUAL SIGN OFF BELOW.
